# SDR TWAA0103323

- Difficulty date: February 16, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER 1338, 4 INCHES ABOVE LONGERON 18L, AFT OF LAV TANK HOLD DOWN CLIP, BETWEEN CLIP AND FORMER.  REPAIRED PER SRM 53-03 FIG 14.  TREATED METAL PER SRM 51-10-03.
